Extensions of hom-Lie algebras in terms of cohomology
Czechoslovak Mathematical Journal, Tome 67 (2017) no. 2, pp. 317-328
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study (non-abelian) extensions of a given hom-Lie algebra and provide a geometrical interpretation of extensions, in particular, we characterize an extension of a hom-Lie algebra $\frak {g}$ by another hom-Lie algebra $\frak {h}$ and discuss the case where $\frak {h}$ has no center. We also deal with the setting of covariant exterior derivatives, Chevalley derivative, Maurer-Cartan formula, curvature and the Bianchi identity for the possible extensions in differential geometry. Moreover, we find a cohomological obstruction to the existence of extensions of hom-Lie algebras, i.e., we show that in order to have an extendible hom-Lie algebra, there should exist a trivial member of the third cohomology.
We study (non-abelian) extensions of a given hom-Lie algebra and provide a geometrical interpretation of extensions, in particular, we characterize an extension of a hom-Lie algebra $\frak {g}$ by another hom-Lie algebra $\frak {h}$ and discuss the case where $\frak {h}$ has no center. We also deal with the setting of covariant exterior derivatives, Chevalley derivative, Maurer-Cartan formula, curvature and the Bianchi identity for the possible extensions in differential geometry. Moreover, we find a cohomological obstruction to the existence of extensions of hom-Lie algebras, i.e., we show that in order to have an extendible hom-Lie algebra, there should exist a trivial member of the third cohomology.
DOI :
10.21136/CMJ.2017.0576-15
Classification :
17B99, 55U15
Keywords: hom-Lie algebras; cohomology of hom-Lie algebras; extensions of hom-Lie algebras
Keywords: hom-Lie algebras; cohomology of hom-Lie algebras; extensions of hom-Lie algebras
@article{10_21136_CMJ_2017_0576_15,
author = {Armakan, Abdoreza R. and Farhangdoost, Mohammed Reza},
title = {Extensions of {hom-Lie} algebras in terms of cohomology},
journal = {Czechoslovak Mathematical Journal},
pages = {317--328},
year = {2017},
volume = {67},
number = {2},
doi = {10.21136/CMJ.2017.0576-15},
mrnumber = {3661043},
zbl = {06738521},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0576-15/}
}
TY - JOUR AU - Armakan, Abdoreza R. AU - Farhangdoost, Mohammed Reza TI - Extensions of hom-Lie algebras in terms of cohomology JO - Czechoslovak Mathematical Journal PY - 2017 SP - 317 EP - 328 VL - 67 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0576-15/ DO - 10.21136/CMJ.2017.0576-15 LA - en ID - 10_21136_CMJ_2017_0576_15 ER -
%0 Journal Article %A Armakan, Abdoreza R. %A Farhangdoost, Mohammed Reza %T Extensions of hom-Lie algebras in terms of cohomology %J Czechoslovak Mathematical Journal %D 2017 %P 317-328 %V 67 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0576-15/ %R 10.21136/CMJ.2017.0576-15 %G en %F 10_21136_CMJ_2017_0576_15
Armakan, Abdoreza R.; Farhangdoost, Mohammed Reza. Extensions of hom-Lie algebras in terms of cohomology. Czechoslovak Mathematical Journal, Tome 67 (2017) no. 2, pp. 317-328. doi: 10.21136/CMJ.2017.0576-15
Cité par Sources :